# SDR AALA202406106532

- Difficulty date: May 29, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 72,591 hours, 28,112 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337261321100
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT MAIN LANDING GEAR AFT GEAR DOOR ACTUATOR FITTING AFT LUG CRACKED BETWEEN FR 42 AND FR 43 AT KEEL BEEM RIB W10. REPLACED ACTUATOR FITTING PER EA 354901.
